Schizophrenia.com

Is there hope?

#32

4 months is not long hang in there

#33

but can an ap help my anguishes?.. i am a little bit afraid event with my mom. can it become worse?

#34

Don’t think it get worse . It more likely improve

#35

do you believe that meds can help me? my friends tell me to stop them. i thought i would be fine in 3 months but theres nothing like this in 4 months

#36

Anti-psychotics can effect people differently, but I think they more dull you emotionally than remove the pain. They don’t cure sz. They treat the symptoms. For me, any AP that removes my emotional pain dulls me substantially. Keep working with your pdoc to find an AP that works for you. You might find one that does what you need without dulling you too much.

#37

dont know,my doc doesnt want to stop them. i have stomach tide,its really painfull… i suffer tremendously emotionnaly

#38

Please try to fight that sort of thinking… I had a doc once give me the most doom and gloom prognosis… that I would never get better… I would never make it… nothing will ever help…

I believed it and didn’t try to get better any more… I just curled up and got worse.
Then I ended up with a different doc who helped bring me around…

You can get better… if meds aren’t working for you… fight for a good support system… CBT therapy… day centers… look into other supportive services your country offers…

But don’t give up… Good luck…

#39

i feel really bad now. i have the impression that ill die. i think that leponex shoud have been working till now… i am more paranoid on it, is it possible?

#40

What age are u?
If you are young u are lucky as new meds will come out
Maybe u need try another med?

#41

33 years old. yes, maybe i need another med

#42

Well u r ten years younger than me
Or maybe you need higher dose?

#43

now,i had panic attacks on big doses. you think its possible for the med?

#44

I’ve never heard of leponex
Don’t know if meds cause panic attacks
Is leponex an antipsychotic?
Maybe u would benefit from antidepressant

#45

Leponex is Clozapine, just a brand name in Europe.

#46

I’m on clozapine myself it doesn’t cause panic for me
But I still have bouts paranoia and crap

#47

Anna what dose u on?

#48

i spent this evening walking form lef to right nervously. i really feel like i am dying. i’ve tried 400 mg of leponex and hade more panic. now i am on 150 mg,
anyone who thinks that some aps can cause panic in a more sensible persons? or maybe its that i make a bad reaction because its too soon to be effective?

#49

I think 4 months is enough to see some progress… and I would look for another psychiatrist and get a second assessment. Cloz / Leponex doesn’t seem to me to be the best way to deal with sz with neg symptoms. I would suggest looking into Abilify arapiprasole or Latuda lurasidone, at least for a month or two to see if one of them can lift you up a bit. (Not sure of the brand names in Europe, but I just gave your the generic names of each one.)

Likewise, I would say that the beta blockers may be adding to the neg symptoms, and that the sympathetic autonomic pitch (that results in the cardiac dysrhythmia you’re dealing with due to the anxiety) could better be reduced by other means. But don’t suddenly stop taking them until better solutions are found (see below).

I would definitely look into this: Sarcosine Reduces Symptoms in Schizophrenia

I’d also look into getting psychotherapeutic help to knock down the cycle of thoughts, feelings and behaviors I’m pretty sure is contributing to the anxiety and depression you have described.

REBT – https://en.wikipedia.org/wiki/Rational_emotive_behavior_therapy
Schematherapy – https://en.wikipedia.org/wiki/Schema_Therapy
Learned Optimism – https://en.wikipedia.org/wiki/Learned_optimism
Standard CBT – http://www.beckinstitute.org/what-is-cognitive-behavioral-therapy/About-CBT/252/

DBT – http://behavioraltech.org/resources/whatisdbt.cfm
MBSR – http://www.mindfullivingprograms.com/whatMBSR.php
ACT – https://contextualscience.org/act
MBBT – https://www.newharbinger.com/blog/introduction-mind-body-bridging-i-system
10 StEP – http://pairadocks.blogspot.com/2015/04/the-10-steps-of-emotion-processing.html

SEPT – https://en.wikipedia.org/wiki/Somatic_Experiencing
SMPT – https://en.wikipedia.org/wiki/Sensorimotor_psychotherapy

#50

notmoses, ive switched really fast form 250 mg to 150 mg of leponex. can be this the reason of my panic attacks? i ve really thought that i will die there is one hour… i have tachycardia yes…ive tried abilify,it gives me anxiety also and make me irritable. there is no latuda where i am. and maybe my negatives symptoms the cause is my paranoia and this anxiety thinking of mine. sometimes i am really worried

#51

Absolutely YES. That’s too much de-titration too fast on that particular med for most pts. I’ll throw a Jackson on the table for withdrawal effects.

No big surprise there. (It’s nature of that molecule.) Latuda is still expensive (though heading toward generic status in what, two years?) but may provide the prop under the autonomic downforce typical of most Da-blocking anti-Ps you need. That said, Cloz is a really dandy med if you can handle the long list of prominent sfx.

I would suggest moving back up to 200 mgs to see if you get some relief from the anxiety at that level. And try your best not to use benzodiapzepines (like Ativan lorazepam or Klonopin clonazepam) for the anxiety unless you just have to because of the sine waves they set off that will induce more withdrawal effects with continued use. Likewise, try to stay off caffeine, chocolate, alcohol and sleeping aids other than melatonin… as those also have potential to induce rebound effects.